American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C44) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Joel Spruck and Ling Xiao. Entire downward translating solitons to the mean curvature flow in Minkowski space. Proc. Amer. Math. Soc. 144 (2016) 3517-3526.
Abstract, references, and article information   
View Article: PDF

[2] Li Ma and Anqiang Zhu. Why the cigar cannot be isometrically immersed into the 3-space. Proc. Amer. Math. Soc. 144 (2016) 2619-2622.
Abstract, references, and article information   
View Article: PDF

[3] Bennett Chow and Peng Lu. A bound for the order of the fundamental group of a complete noncompact Ricci shrinker. Proc. Amer. Math. Soc. 144 (2016) 2623-2625.
Abstract, references, and article information   
View Article: PDF

[4] Xiaolong Li. Moduli of continuity for viscosity solutions. Proc. Amer. Math. Soc. 144 (2016) 1717-1724.
Abstract, references, and article information   
View Article: PDF

[5] Keita Kunikawa. A Bernstein type theorem of ancient solutions to the mean curvature flow. Proc. Amer. Math. Soc. 144 (2016) 1325-1333.
Abstract, references, and article information   
View Article: PDF

[6] Mat Langford. The optimal interior ball estimate for a $k$-convex mean curvature flow. Proc. Amer. Math. Soc. 143 (2015) 5395-5398.
Abstract, references, and article information   
View Article: PDF

[7] Manuel Fernández-López and Eduardo García-Río. On gradient Ricci solitons with constant scalar curvature. Proc. Amer. Math. Soc. 144 (2016) 369-378.
Abstract, references, and article information   
View Article: PDF

[8] Matthew Gill and Daniel Smith. The behavior of the Chern scalar curvature under the Chern-Ricci flow. Proc. Amer. Math. Soc. 143 (2015) 4875-4883. MR 3391045.
Abstract, references, and article information   
View Article: PDF

[9] Karsten Gimre, Christine Guenther and James Isenberg. Short-time existence for the second order renormalization group flow in general dimensions. Proc. Amer. Math. Soc. 143 (2015) 4397-4401.
Abstract, references, and article information   
View Article: PDF

[10] Robert Haslhofer and Reto Müller. A note on the compactness theorem for 4d Ricci shrinkers. Proc. Amer. Math. Soc. 143 (2015) 4433-4437.
Abstract, references, and article information   
View Article: PDF

[11] Matthew McGonagle. Gaussian Harmonic Forms and two-dimensional self-shrinking surfaces. Proc. Amer. Math. Soc. 143 (2015) 3603-3611.
Abstract, references, and article information   
View Article: PDF

[12] Thomas Richard and Harish Seshadri. Non-coercive Ricci flow invariant curvature cones. Proc. Amer. Math. Soc. 143 (2015) 2661-2674.
Abstract, references, and article information   
View Article: PDF

[13] Kui Wang. Singularities of mean curvature flow and isoperimetric inequalities in $\mathbb{H}^3$. Proc. Amer. Math. Soc. 143 (2015) 2651-2660.
Abstract, references, and article information   
View Article: PDF

[14] Mohammad N. Ivaki. An application of dual convex bodies to the inverse Gauss curvature flow. Proc. Amer. Math. Soc. 143 (2015) 1257-1271.
Abstract, references, and article information   
View Article: PDF

[15] Chao Bao and Yuguang Shi. Gauss maps of translating solitons of mean curvature flow. Proc. Amer. Math. Soc. 142 (2014) 4333-4339. MR 3267001.
Abstract, references, and article information   
View Article: PDF

[16] Michele Rimoldi. On a classification theorem for self--shrinkers. Proc. Amer. Math. Soc. 142 (2014) 3605-3613.
Abstract, references, and article information   
View Article: PDF

[17] Haizhong Li and Yong Wei. Lower volume growth estimates for self-shrinkers of mean curvature flow. Proc. Amer. Math. Soc. 142 (2014) 3237-3248.
Abstract, references, and article information   
View Article: PDF

[18] Donovan McFeron. The Mabuchi metric and the K\"ahler-Ricci flow. Proc. Amer. Math. Soc. 142 (2014) 1005-1012.
Abstract, references, and article information   
View Article: PDF

[19] Jorge Lauret and Cynthia Will. On the diagonalization of the Ricci flow on Lie groups. Proc. Amer. Math. Soc. 141 (2013) 3651-3663.
Abstract, references, and article information   
View Article: PDF

[20] Bennett Chow and Peng Lu. The linear trace Harnack quadratic on a steady gradient Ricci soliton satisfies the heat equation. Proc. Amer. Math. Soc. 141 (2013) 2855-2857.
Abstract, references, and article information   
View Article: PDF

[21] Liang Cheng and Anqiang Zhu. On the weighted forward reduced volume of Ricci flow. Proc. Amer. Math. Soc. 141 (2013) 2859-2868.
Abstract, references, and article information   
View Article: PDF

[22] Manuel Fernández-López and Eduardo García-Río. A sharp lower bound for the scalar curvature of certain steady gradient Ricci solitons. Proc. Amer. Math. Soc. 141 (2013) 2145-2148.
Abstract, references, and article information   
View Article: PDF

[23] Chengjie Yu. A note on Wu-Zheng's splitting conjecture. Proc. Amer. Math. Soc. 141 (2013) 1791-1793.
Abstract, references, and article information   
View Article: PDF

[24] Xiao-Li Chao, Xiao-Ran Ling and Xiao-Liu Wang. On a planar area-preserving curvature flow. Proc. Amer. Math. Soc. 141 (2013) 1783-1789.
Abstract, references, and article information   
View Article: PDF

[25] Qiang Chen and Meng Zhu. On rigidity of gradient K\"{a}hler-Ricci solitons with harmonic Bochner tensor. Proc. Amer. Math. Soc. 140 (2012) 4017-4025.
Abstract, references, and article information   
View Article: PDF

[26] Yuguang Zhang and Zhenlei Zhang. A note on the Hitchin-Thorpe inequality and Ricci flow on 4-manifolds. Proc. Amer. Math. Soc. 140 (2012) 1777-1783. MR 2869163.
Abstract, references, and article information   
View Article: PDF

[27] Mihai Băileşteanu. Bounds on the heat kernel under the Ricci flow. Proc. Amer. Math. Soc. 140 (2012) 691-700. MR 2846338.
Abstract, references, and article information   
View Article: PDF

[28] Yi Li. Harnack inequality for the negative power Gaussian curvature flow. Proc. Amer. Math. Soc. 139 (2011) 3707-3717. MR 2813400.
Abstract, references, and article information   
View Article: PDF

[29] Hiroyoshi Mitake. On convergence rates for solutions of approximate mean curvature equations. Proc. Amer. Math. Soc. 139 (2011) 3691-3696. MR 2813398.
Abstract, references, and article information   
View Article: PDF

[30] Stuart J. Hall and Thomas Murphy. On the linear stability of Kähler-Ricci solitons. Proc. Amer. Math. Soc. 139 (2011) 3327-3337. MR 2811287.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia